# SDR U0GA120982

- Difficulty date: September 23, 2008
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N139EH
- Make and model: Agusta AB139
- Aircraft serial: 31027
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN LEVEL FLIGHT, WHILE CONDUCTING A PT91 FERRY FLIGHT, A NR1 ENGINE FIRE CAS MESSAGE AND AURAL WARNING OCCURRED WITHIN 30 SECONDS.  THE NR 2 ENGINE FIRE CAS MESSAGE AND AURAL WARNING SOUNDED, THERE WAS NO OTHER INDICATION OF A FIRE.  THE ECL`S FIRE BOTTLE SELECTORS OR THE PMS FIRE LIGHT WERE NOT ILLUMINATED.  THE FIRE COULD NOT BE CONFIRMED.  SHORTLY AFTER A NR1, NR2 EEC FAILURE, CAS MESSAGE OCCURRED, THERE WAS NO FLUCTUATION OF ENGINE PARAMETERS ON THE ENGINE POWERPLANT PAGE.  PILOTS DESCENDED TO MINIMUM SAFE ALTITUDE AND LANDED AT BASE WITHOUT FURTHER INCIDENT.  (K)
